# SDR DALA2021081604690

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frms 16-20 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION CENTER FITTING LOC. BTW FR16 AND FR20 STR 23L AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING PER A320 SRM 51-72-11. (1913092)
